Alfonso Romero
Alfonso Romero
Professor of Mathematics, University of Granada
Dirección de correo verificada de ugr.es - Página principal
TítuloCitado porAño
On some real hypersurfaces of a complex hyperbolic space
S Montiel, A Romero
Geometriae Dedicata 20 (2), 245-261, 1986
2171986
Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes
LJ Alías, A Romero, M Sánchez
General Relativity and Gravitation 27 (1), 71-84, 1995
2161995
Indefinite Kähler manifolds
M Barros, A Romero
Mathematische Annalen 261 (1), 55-62, 1982
1551982
Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems
LJ Alias, A Romero, M Sánchez
Tohoku Mathematical Journal, Second Series 49 (3), 337-345, 1997
811997
On completeness of certain families of semi-Riemannian manifolds
A Romero, M Sánchez
Geometriae Dedicata 53 (1), 103-117, 1994
731994
Generalized maximal surfaces in Lorentz–Minkowski space L^3
FJM Estudillo, A Romero
Mathematical Proceedings of the Cambridge Philosophical Society 111 (03 …, 1992
621992
Spacelike hypersurfaces of constant mean curvature in certain spacetimes
LJ Alías, A Romero, M Sánchez
Nonlinear Analysis: Theory, Methods & Applications 30 (1), 655-661, 1997
571997
Integral formulas for compact space-like hypersurfaces in de Sitter space: applications to the case of constant higher order mean curvature
JA Aledo, LJ Alías, A Romero
Journal of Geometry and Physics 31 (2-3), 195-208, 1999
561999
Magnetic vortex filament flows
M Barros, JL Cabrerizo, M Fernández, A Romero
Journal of Mathematical Physics 48 (8), 082904, 2007
522007
The Gauss-Landau-Hall problem on Riemannian surfaces
M Barros, A Romero, JL Cabrerizo, M Fernández
Journal of mathematical physics 46 (11), 112905, 2005
472005
Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field
A Romero, M Sánchez
Proceedings of the American Mathematical Society 123 (9), 2831-2833, 1995
471995
Uniqueness of complete maximal hypersurfaces in spatially parabolic generalized Robertson–Walker spacetimes
A Romero, RM Rubio, JJ Salamanca
Classical and Quantum Gravity 30 (11), 115007, 2013
462013
On the mean curvature of spacelike surfaces in certain three-dimensional Robertson–Walker spacetimes and Calabi–Bernstein’s type problems
A Romero, RM Rubio
Annals of Global Analysis and Geometry 37 (1), 21-31, 2010
452010
Constant mean curvature spacelike surfaces in three-dimensional generalized Robertson–Walker spacetimes
M Caballero, A Romero, RM Rubio
Letters in Mathematical Physics 93 (1), 85-105, 2010
412010
Uniqueness of maximal surfaces in generalized Robertson–Walker spacetimes and Calabi–Bernstein type problems
M Caballero, A Romero, RM Rubio
Journal of Geometry and Physics 60 (3), 394-402, 2010
392010
Uniqueness of noncompact spacelike hypersurfaces of constant mean curvature in generalized Robertson–Walker spacetimes
JM Latorre, A Romero
Geometriae Dedicata 93 (1), 1-10, 2002
332002
Complex Einstein hypersurfaces of indefinite complex space forms
S Montiel, A Romero
Mathematical Proceedings of the Cambridge Philosophical Society 94 (3), 495-508, 1983
321983
Integral formulas for compact spaceliken-submanifolds in de Sitter spaces applications to the parallel mean curvature vector case
LJ Alías, A Romero
manuscripta mathematica 87 (1), 405-416, 1995
311995
Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field
M Caballero, A Romero, RM Rubio
Classical and Quantum Gravity 28 (14), 145009, 2011
302011
Simple proof of Calabi-Bernstein's Theorem on maximal surfaces
A Romero
Proceedings of the American Mathematical Society 124 (4), 1315-1317, 1996
301996
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20